# SDR SWAA2025051469258

- Difficulty date: May 10, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 61,852 hours, 37,220 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zon E600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPR I/B PANEL SUPPORT FWD ATTACH BRACKET (Z BRACKET) CRACKED.<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
